# SDR SWAA2024032166169

- Difficulty date: March 21, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 51,181 hours, 31,180 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER FWD UPPER SLIDING SEAL CRACKED.<[01] R&R RH HORIZONTAL STABILIZER FWD UPPER SLIDING SEAL. IAW AMM 53-31-31;[02] C/W INSPECTION REQUIREMENT
